# SDR 9521849936

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION IN THE FORWARD CARGO DOOR JAMB PAN SPLICE JOINTS.  REPAIRED PAN (P/N 5912494-501) PER EA 99-103354.
